# SDR IPXA2021073072272

- Difficulty date: July 1, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,586 hours, 13,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Frm 45-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300EXTERNAL FUSELAGE BET FR45 & FR46 LH SIDE AIRON PANEL 143CL AFT STRUCTURE SUPPORT BRACKET CRACKED.REMOVED AND REPLACED IAW A300 SRM 51-40-21.
